BibTeX record journals/dm/AbramovPP98

download as .bib file

@article{DBLP:journals/dm/AbramovPP98,
  author    = {Sergei A. Abramov and
               Peter Paule and
               Marko Petkovsek},
  title     = {q-Hypergeometric solutions of q-difference equations},
  journal   = {Discret. Math.},
  volume    = {180},
  number    = {1-3},
  pages     = {3--22},
  year      = {1998},
  url       = {https://doi.org/10.1016/S0012-365X(97)00106-4},
  doi       = {10.1016/S0012-365X(97)00106-4},
  timestamp = {Fri, 12 Feb 2021 13:48:24 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/AbramovPP98.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics